# SDR REXA2016070101277

- Difficulty date: July 1, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 23,487 hours, 20,973 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON UPPER PANEL 422AT ANGLE CRACKED.  R & R RT PYLON UPPER PANEL 422AT ANGLE AND SEAL IAW SRM 51-42-06 AND AMM 54-63-01 SM-14.
